# SDR IPXA2025012496294

- Difficulty date: January 9, 2025
- Submitted: January 24, 2025
- Operation: Air carrier
- Aircraft: N572UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35669
- Aircraft time: 60,087 hours, 9,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE AFT OFF TAIL STAND MOUNT FOUND DURING WALK-AROUND FOR CORRECTIVE ACTION PLEASE SEE REF: EO-92470-REQ1 (SECTION 48 FUSELAGE SKIN PANEL DENT, GOUGE, AND CRACK DAMAGE FORWARD OF STA 2598; BETWEEN STR 38R AND 46R - CATEGORY B REPAIR) COMPLIED WITH EO-92470
